# SDR REXA2015091600863

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,559 hours, 11,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMER LIGHTS INOPERATIVE.  R & R NR 3 ELBP ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-51-17-000-801 A01, 33-51-17-400-801 A01.
